Precise periodic solutions and uniqueness of periodic solutions of some relative rotation nonlinear dynamic system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (6): 3648-3653    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Precise periodic solutions and uniqueness of periodic solutions of some relative rotation nonlinear dynamic system
Guan Xin-Ping1, Qiao Jie-Min2, Wang Kun3
(1)燕山大学电气工程学院,秦皇岛 066004; (2)燕山大学理学院,秦皇岛 066004; (3)燕山大学理学院,秦皇岛 066004;燕山大学电气工程学院,秦皇岛 066004
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn